# SDR SWAA2020092815425

- Difficulty date: September 10, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 40,277 hours, 25,426 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB RIB ASSY NR 4 STIFFENER NR 2 WITH A CRACK AT LOWER SECTION STAB STA 120.30.  REPAIRED RT HORIZONTAL STAB RIB ASSY NR 4 STIFFNER NR 2 AT LOWER SECTION, AS PER REF B737 SRM 55-10-09-2R-4 REPAIR M FIG 102.
